A simplified version of the abstract cauchy-kowalewski theorem with weak singularities

Russel E. Caflisch

Research output: Contribution to journalArticle

Abstract

A simplified version of the abstract Cauchy-Kowalewski theorem of Nirenberg [9], Ovsjannikov [12], Nishida [10], Baouendi and Goulaouic [3], and Asano [1] is presented. The new version requires more specific information on the form of the equation but recovers a stronger result in that the region of existence is not forced to shrink at each step of an iteration and that weak singularities are allowed along the boundary of the region of existence.

Original languageEnglish (US)
Pages (from-to)495-500
Number of pages6
JournalBulletin of the American Mathematical Society
Volume23
Issue number2
DOIs
StatePublished - Oct 1990

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A simplified version of the abstract cauchy-kowalewski theorem with weak singularities'. Together they form a unique fingerprint.

  • Cite this